American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Apostolos Giannopoulos, Pantelis Stavrakakis, Antonis Tsolomitis and Beatrice-Helen Vritsiou. Geometry of the $L_q$-centroid bodies of an isotropic log-concave measure. Trans. Amer. Math. Soc. 367 (2015) 4569-4593.
Abstract, references, and article information   
View Article: PDF

[2] S. K. Mercourakis and G. Vassiliadis. Equilateral sets in infinite dimensional Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 205-212.
Abstract, references, and article information   
View Article: PDF

[3] Spiros A. Argyros, Kevin Beanland and Theocharis Raikoftsalis. An extremely non-homogeneous weak Hilbert space. Trans. Amer. Math. Soc. 364 (2012) 4987-5014.
Abstract, references, and article information   
View Article: PDF

[4] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[5] Robin Harte and Woo Young Lee. On the bounded closure of the range of an operator. Proc. Amer. Math. Soc. 125 (1997) 2313-2318. MR 1376763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia